Alert archive / Kentucky / Freeze Watches in 2021
Freeze Watch 2, NWS Louisville, KY
NWS Louisville, KY issued this freeze watch at Apr 20, 2021, 2:36 AM CDT for 49 counties in Kentucky; 10 counties in Indiana. It took effect at Apr 22, 2021, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 20, 2021, 2:36 AM CDT (07:36 UTC)
- In effect from
- Apr 22, 2021, 1:00 AM CDT
- Expired
- Apr 21, 2021, 2:52 AM CDT
- In force
- Issued by
- NWS Louisville, KY
All 59 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2173 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
428 WWUS73 KLMK 200736 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 336 AM EDT Tue Apr 20 2021 INZ076>079-083-084-089>092-KYZ032-202000- /O.NEW.KLMK.FZ.W.0004.210421T0700Z-210421T1400Z/ /O.NEW.KLMK.FZ.A.0002.210422T0600Z-210422T1400Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Trimble- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Bedford, and Milton 336 AM EDT Tue Apr 20 2021 /236 AM CDT Tue Apr 20 2021/ ...FREEZE WARNING IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 10 AM EDT /9 AM CDT/ WEDNESDAY... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * WHAT...Temperatures are expected to fall into the 29-32 degree range late tonight into early Wednesday morning...and may do so again late Wednesday night into early Thursday morning. * WHERE...Portions of and south central Indiana and north central Kentucky for the warning tonight. All of southern Indiana and central Kentucky for the watch tomorrow night. * WHEN...For the Freeze Warning, from 3 AM EDT /2 AM CDT/ to 10 AM EDT /9 AM CDT/ Wednesday. For the Freeze Watch, from late Wednesday night through Thursday morning. * IMPACTS...Freeze conditions will kill sensitive vegetation. * ADDITIONAL DETAILS...wind chills early Wednesday morning will be in the lower and middle 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ KYZ023>031-033>043-045>049-053>057-061>067-070>078-081-082-202000- /O.NEW.KLMK.FZ.A.0002.210422T0600Z-210422T1400Z/ Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Jefferson- Oldham-Henry-Shelby-Franklin-Scott-Harrison-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Washington-Mercer- Jessamine-Clark-Larue-Marion-Boyle-Garrard-Madison-Butler- Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson- Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 336 AM EDT Tue Apr 20 2021 /236 AM CDT Tue Apr 20 2021/ ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * WHAT...Sub-freezing temperatures as low as 29 possible. * WHERE...southern Indiana and central Kentucky. * WHEN...From late Wednesday night through Thursday morning. * IMPACTS...Freeze conditions could kill sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ 13
2 follow-up statements
944 WWUS73 KLMK 201847 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 247 PM EDT Tue Apr 20 2021 INZ076>079-083-084-089>092-KYZ032-210900- /O.CON.KLMK.FZ.W.0004.210421T0700Z-210421T1400Z/ /O.CON.KLMK.FZ.A.0002.210422T0600Z-210422T1400Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Trimble- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Bedford, and Milton 247 PM EDT Tue Apr 20 2021 /147 PM CDT Tue Apr 20 2021/ ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 10 AM EDT /9 AM CDT/ WEDNESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * WHAT...Temperatures are expected to fall into the 29-32 degree range late tonight into early Wednesday morning...and may do so again late Wednesday night into early Thursday morning. * WHERE...Portions of and south central Indiana and north central Kentucky for the warning tonight. All of southern Indiana and central Kentucky for the watch tomorrow night. * WHEN...For the Freeze Warning, from 3 AM EDT /2 AM CDT/ to 10 AM EDT /9 AM CDT/ Wednesday. For the Freeze Watch, from late Wednesday night through Thursday morning. * IMPACTS...Freeze conditions will kill sensitive vegetation. * ADDITIONAL DETAILS...wind chills early Wednesday morning will be in the lower and middle 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ KYZ023>031-033>043-045>049-053>057-061>067-070>078-081-082-210900- /O.CON.KLMK.FZ.A.0002.210422T0600Z-210422T1400Z/ Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Jefferson- Oldham-Henry-Shelby-Franklin-Scott-Harrison-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Washington-Mercer- Jessamine-Clark-Larue-Marion-Boyle-Garrard-Madison-Butler- Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson- Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 247 PM EDT Tue Apr 20 2021 /147 PM CDT Tue Apr 20 2021/ ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * WHAT...Sub-freezing temperatures as low as 29 to 31 will be possible. * WHERE...southern Indiana and central Kentucky. * WHEN...From late Wednesday night through Thursday morning. * IMPACTS...Freeze conditions could kill sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
124 WWUS73 KLMK 210752 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 352 AM EDT Wed Apr 21 2021 INZ076>079-083-084-089>092-KYZ032-211500- /O.UPG.KLMK.FZ.A.0002.210422T0600Z-210422T1400Z/ /O.NEW.KLMK.FZ.W.0005.210422T0400Z-210422T1400Z/ /O.CON.KLMK.FZ.W.0004.000000T0000Z-210421T1400Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Trimble- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Bedford, and Milton 352 AM EDT Wed Apr 21 2021 /252 AM CDT Wed Apr 21 2021/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT TO 10 AM EDT /9 AM CDT/ THURSDAY... The National Weather Service in Louisville has issued a Freeze Warning, which is in effect from midnight EDT /11 PM CDT/ tonight to 10 AM EDT /9 AM CDT/ Thursday. The Freeze Watch is no longer in effect. * WHAT...Temperatures are expected to be in the 29-32 degree range this morning...and will do so again late Wednesday night into early Thursday morning. * WHERE...Portions of south central Indiana and north central Kentucky in the warning for this morning. All of southern Indiana and most of central Kentucky for the warning tonight and early Thursday morning. * WHEN...Until 10 AM EDT /9 AM CDT/ This morning. Then from midnight EDT /11 PM CDT tonight to 10 AM EDT /9 AM CDT/ Thursday morning. * Impacts...Freeze conditions will kill sensitive vegetation. * ADDITIONAL DETAILS...wind chills this morning will be in the lower and middle 20s and again Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KYZ023>025-027>031-033>043-045>049-053>057-062>067-073>078-081- 082-211500- /O.UPG.KLMK.FZ.A.0002.210422T0600Z-210422T1400Z/ /O.NEW.KLMK.FZ.W.0005.210422T0400Z-210422T1400Z/ Hancock-Breckinridge-Meade-Grayson-Hardin-Bullitt-Jefferson- Oldham-Henry-Shelby-Franklin-Scott-Harrison-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Washington-Mercer- Jessamine-Clark-Larue-Marion-Boyle-Garrard-Madison-Edmonson-Hart- Green-Taylor-Casey-Lincoln-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- Including the cities of Lewisport, Hawesville, Hardinsburg, Brandenburg, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 352 AM EDT Wed Apr 21 2021 /252 AM CDT Wed Apr 21 2021/ ...FREEZE WARNING IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT TO 10 AM EDT /9 AM CDT/ THURSDAY... The National Weather Service in Louisville has issued a Freeze Warning, which is in effect from midnight EDT /11 PM CDT/ tonight to 10 AM EDT /9 AM CDT/ Thursday. The Freeze Watch is no longer in effect. * WHAT...Temperatures are expected to range from 28-32 degrees late tonight into early Thursday morning. * WHERE...Southern Indiana and most of central Kentucky. * WHEN...From midnight EDT /11 PM CDT tonight to 10 AM EDT /9 AM CDT/ Thursday morning. * Impacts...Freeze conditions will kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KYZ026-061-070>072-211500- /O.UPG.KLMK.FZ.A.0002.210422T0600Z-210422T1400Z/ /O.NEW.KLMK.FR.Y.0003.210422T0400Z-210422T1400Z/ Ohio-Butler-Logan-Warren-Simpson- Including the cities of Hartford, Morgantown, Russellville, Bowling Green, Franklin, and Providence 252 AM CDT Wed Apr 21 2021 ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT THURSDAY... The National Weather Service in Louisville has issued a Frost Advisory, which is in effect from 11 PM this evening to 9 AM CDT Thursday. The Freeze Watch is no longer in effect. * WHAT...Temperatures are expected to range from 32-35 degrees late tonight into early Thursday morning. * WHERE...Parts of south-central Kentucky. * WHEN...From late Wednesday night through Thursday morning. * Impacts...Frost could damage or kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ BTN
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this freeze watch went out at Apr 20, 2:13 AM CDT, 23 minutes earlier.
Area forecast discussion, Apr 20, 2:13 AM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
313 AM EDT Tue Apr 20 2021
.Short Term...(Today and tonight)
Issued at 259 AM EDT Tue Apr 20 2021
The Ohio Valley will get to experience two seasons over the next 24
hours.
First, we'll have spring during the daylight hours today. A cold
front draped along the Ohio River will move very little, possibly
meandering slightly over southern Indiana and central Kentucky.
Though clouds will increase after sunshine this morning,
temperatures will still be able to rise to around 70 in central
Kentucky this afternoon. Southern Indiana, on the cooler side of the
boundary, may get just to around 60.
A broken line of showers is expected to develop along or just ahead
of the front late this afternoon or early this evening. There could
even be a rumble of thunder.
Low pressure riding up the front this afternoon will deepen as it
proceeds off to the northeast tonight, pulling the cold front
completely though the region. Widespread rain is expected with these
features initially this evening, but the precipitation will
transition to snow as cold air rushes in behind the departing front
and we change from spring to winter. There will be about a 3 to 5
hour window for snowfall during the overnight/pre-dawn hours before
it tapers off by sunrise Wednesday. Atmospheric cross-sections show
poleward sloping frontogenetical forcing aiding the production of
post-frontal precipitation, peaking in the evening beneath an 85kt
upper jet core. NAM12 shows some CSI and slightly negative EPV,
suggesting some narrow banding will be possible. However, as the
snow lands it will encounter wet and very warm ground. 2" and 4"
soil temperatures were still in the 50s yesterday, and we'll have
another warm and partly sunny day today to keep those temperatures
up. Road temperatures on the main highways are forecast to remain
well above freezing throughout the event. So, accumulations should
be restricted to grassy areas and elevated surfaces. Right now we
have half an inch or less of snow accumulation in the forecast, but
if banding does develop then some very local slightly higher
accumulations could materialize with heavier rates. Fortunately, the
snow should be over in time for the bulk of the morning commute on
Wednesday.
That cold air will likely bring temperatures to readings slightly
below freezing tonight across southern Indiana and extreme north
central Kentucky. Though the mercury will probably only slip
slightly below freezing, given the time of year and the recent
warmth, and after coordinating with ILN and PAH, have decided to go
ahead with a Freeze Warning for tonight for southern Indiana and
Trimble County, KY. In addition to the cold air mass, northwest
winds will take early Wednesday morning wind chills into the low to
middle 20s.
&&
.Long Term...(Wednesday through Monday)
Issued at 306 AM EDT Tue Apr 20 2021
Cold front will be clear of KY by Wednesday morning as colder air
filters in over the Ohio Valley. With this cold air aloft, steep low-
level lapse rates, moisture in the 850-800mb level and upper level
energy rotating through the upper-level trough we will have a chance
of scattered afternoon showers. Best chance for precipitation will
be across most of southern Indiana with Kentucky's best chances
north and along the Bluegrass Pkwy and east of I-65. Highs Wednesday
afternoon will be in the upper 40s/low 50s. Winds out of the
northwest between 10 to 15 mph and gusts near 20 will make it a
blustery day.
Shower activity will diminish with the loss of daytime heating
Wednesday evening. Winds will diminish and skies will be mostly
clear. This will allow for good cooling to take place with more
widespread temperatures dropping to near or even below freezing
across the CWA. Will be going with a Freeze Watch for Thursday
morning.
High pressure will be located over the OH/TN valleys for Thursday
and we will see mostly sunny skies and highs warming into the
mid/upper 50s but still about 10-15 degrees below seasonal norms.
Lows Thursday night into Friday morning will once again be chilly
with lows in the mid/low 30s.
Our next precipitation chance continues to be Friday night and
Saturday as models continue to indicate a shortwave trough and
associated surface system sliding through the OH/TN Valleys.
Precipitation with this event will be all rain.
Temperatures Friday into the weekend will slowly warm back into the
60s with mid 60s by Sunday and into the 70s for Monday and Tuesday.
Expect dry weather from Sunday into Tuesday.
&&
.Aviation...(06Z TAF Issuance)
Issued at 106 AM EDT Tue Apr 20 2021
IMPACTS:
This morning -- wind direction and speed at HNB/SDF
This afternoon -- gusty winds
This evening -- cold front bringing gusty winds, low ceilings, and rain
Tonight -- cold front bringing gusty winds, low ceilings, and
transition to snow
DISCUSSION: At the start of the TAF period a cold front will be
stretched out along the Ohio River. The boundary will remain in this
vicinity through much of the day, making for a challenging wind
forecast for SDF with the front nearby.
Late this afternoon/early this evening a broken line of showers is
expected to develop just ahead of the front and would affect
SDF/HNB/BWG. Ceilings will lower at that time as well. An isolated
thunderstorm will be possible, but chances are too slim for
inclusion in the TAFs.
Tonight a wave of low pressure will ride up the front and pull it
completely through the region. Ceilings will drop to at least low-
end MVFR and possibly IFR. Widespread rain will move in and will
change to light snow as cold air rushes in behind the system on
gusty northwest winds. Should be an unpleasant night for flying.
The light snow is expected to last for 3 to 5 hours. In the extended
planning period for SDF, the snow should taper off before sunrise
but gusty winds and low ceilings will persist through dawn Wednesday.
CONFIDENCE: Confidence is high that there will be challenging flying
conditions tonight.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Freeze Watch from late Wednesday night through Thursday morning
for INZ076>079-083-084-089>092.
Freeze Warning from 3 AM EDT /2 AM CDT/ to 10 AM EDT /9 AM CDT/
Wednesday for INZ076>079-083-084-089>092.
KY...Freeze Watch from late Wednesday night through Thursday morning
for KYZ023>043-045>049-053>057-061>067-070>078-081-082.
Freeze Warning from 3 AM to 10 AM EDT Wednesday for KYZ032.
&&
Short Term...13
Long Term...BTN
Aviation...13Hazardous weather outlook, Apr 20, 2:30 AM CDT, 6 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 330 AM EDT Tue Apr 20 2021 KYZ023>031-033>043-045>049-053>057-061>067-070>078-081-082-210730- Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Jefferson- Oldham-Henry-Shelby-Franklin-Scott-Harrison-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Washington-Mercer-Jessamine- Clark-Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 330 AM EDT Tue Apr 20 2021 /230 AM CDT Tue Apr 20 2021/ ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Temperatures may drop to around freezing Thursday morning and near freezing Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-084-089>092-KYZ032-210730- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Trimble- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Bedford, and Milton 330 AM EDT Tue Apr 20 2021 /230 AM CDT Tue Apr 20 2021/ ...FREEZE WARNING IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 10 AM EDT /9 AM CDT/ WEDNESDAY... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Temperatures will drop to around or slightly below freezing late tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Temperatures may drop to around freezing Thursday morning and near freezing Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. 13/BTN
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 2:36 AM CDT | Freeze Warning | LMK | Trimble | 30 hr |
Nearby
Freeze Watches in Kentucky, 2021Freeze Watches in Indiana, 2021Every freeze watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.